MAUDE Adverse Event Report: ICU Medical, Inc. CADD Solis HPCA Pump; Pump, infusion, pca

ICU Medical, Inc. CADD Solis HPCA Pump; Pump, infusion, pca
Model Number 2110
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing pump giving error 41622 after the first pump sequence.The event occurred during testing.During the investigation, it was confirmed that the high-priority error 41622 "error_motor_timeout" was displayed and recorded in the event log of the returned pump.This failure occurred during testing; however, if it were to recur during infusion, it could result in an interruption of therapy.There are no patient involvement and adverse event reported. .
 
Additional Manufacturer Narrative
The suspect pump was returned for evaluation, and the event history log (ehl) was reviewed.An error code 41622 was identified in the event log.A review of the 12-month service history found no prior service records.Visual and functional inspections revealed a contaminated uso seal, and the device failed the motor test, downstream occlusion test, upstream occlusion sensor test, and battery fall-out test.The reported issue was confirmed during the evaluation, and the root cause was determined to be a defective flex sensor.Corrective action includes replacement of the uso seal and cam flex sensor.

Brand Name
CADD Solis HPCA Pump
Common Device Name
Pump, infusion, pca
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50844128
Report Number3012307300-2026-08844
Device Sequence Number10039823
Product Code MEA
UDI-Device Identifier15019517154290
UDI-Public(01)15019517154290(11)240502
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0402-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown